# SDR VNAA0206002

- Difficulty date: June 4, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 18,436 hours, 16,513 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE BEGINNING THE CLIMBOUT, THE CREW RECEIVED A PACK OVER PRESSURE AND PACK FAIL MESSAGE FOR BOTH PACKS.  THE CAPTAIN THEN DECIDED TO EXECUTE A RETURN TO THE FIELD.  OUTSTATION MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00 AND FOUND THAT BOTH PACKS WORKED NORMALLY.  AFTER THESE POSITIVE OPERATIONAL CHECKS, THE AIRCRAFT WAS RELEASED FOR SERVICE.
